Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Does purple dry spots on left side of body result in any infection?

User rating for this question
Excellent
Answered by

Dermatologist
Practicing since : 2010
Answered : 6055 Questions
Question
Hi, I have had these dark purpleish dry spots on my skin that itch from time to time. They feel very dry and feel like they could have some scabbing. They haven't changed too much, but no amount of lotion or oil gets rid of the dryness. Its only on the left side of my body, from my buttocks, lower back to one spot on the middle of my back to a spot on my upper back. Again they don't itch all the time, and don't seem to be spreading. Thoughts?
Posted Mon, 23 Dec 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer: details below Detailed Answer: Hello Thanks for the query and photographs. It appears you are suffering from a condition called as lichen planus. It is an auto immune disorder and keeps recurring The treatment is with steroids. you can apply a mixture of clobetasol and salicylic acid. Also take an anti histamine tablet like cetrizine when you have itch. This will help you. Let me know if you have any other doubts. thank you.
Above answer was peer-reviewed by
 
Follow-up: Does purple dry spots on left side of body result in any infection? 22 minutes later
what are the chances of it being caused by Hepatitis C? Any other symptoms I should look for? Anything else that I should be worried about? From what I read it seems as though this disorder is pretty manageable. Anything else that I should know?
 
 
Answered by Dr. Rahul Kumar 9 hours later
Brief Answer: details below Detailed Answer: Hello No it it not caused by hepatitis c virus. Yes you are true , it is easily manageable. Just you need to apply steroid cream. It will never affect your vital organs. Please don't worry. soon you will be relieved. Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor